# SDR TWAA9808821

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND AFT CARGO DOOR INTERNAL ATTACH ANGLE WITH 1.5 INCH IN CRACK AT LOWER FORWARD LIGHTING HOLE.  REPLACED PART PER SRM 51-01, ITEM C.  (M)
